View Full Version : URGENT - Adderall Causing higher Blood Pressure? 4th day using


Riviawolf
09-17-17, 08:42 PM
Hey all..

So - this is day 4 of my 20mg XR prescription.

I've been feeling a little.. buzzed - is the best word to say? Pretty much ever since my first dose. I know people have to acclimate and all, so I've been hopeful. I noticed my pulse rate is a little higher than normal and sometimes idling at 90bpm.

Well - just now while playing a game, I just felt my heart smashing in my chest. This is the recording of my Blood Pressure + Heart rate from the last like.. 30 minutes. It was just randomly taken when I thought it was a good idea. Not like every X amount of minutes.

1. 163/99 Pulse 98
2. 144/90 Pulse 91
3. 153/83 Pulse 88
3. 149/88 Pulse 88
4. 150/90 Pulse 90
5. 147/92 Pulse 85
6. 140/80 Pulse 86
7. 140/85 Pulse 87
8. 143/89 Pulse 89
9. 145/90 Pulse 95
10. 153/90 Pulse 87

NOTE: My last two doctors visits showed these as my readings...
134/88 Pulse 90 (Recent)
132/78 Pulse 60 (Month Prior)

Has this been the case for others? I almost feel like I need to be put on IR's at 5mg first to titrate upwards to figure out MY dosage.

It makes me focus very well though, and it definitely does it's job. But I can't help but worry about my side effects all of the time lately. At least with the buzzed feeling, and now this.

Thank you

Greyhound1
09-17-17, 09:13 PM
Welcome to the forum!

It's common to have some side effects when you first begin Adderall. Usually, the first week or so many subside. I had side effects and some were scary. It could be the dose is too strong or your body just a little more time to get adjusted.

That's great you keep such detailed records and record your pressure and pulse. It's probably a good idea to call your Dr. and express your concern. He may say that's normal at first or lower dose. May prescribe something else. It's worth a call since it concerns you.

Best of luck and enjoy the forum.

ScatterBrainX
09-18-17, 03:04 AM
Yup, it does tend to raise it a bit.

Yours was really high to begin with, though. My doc was actually reluctant to give me stimulants at first, as a result.

I'd try to get in touch with the doc asap, just to be sure. Maybe start with a lower dose?

My doc had me do an EKG and take my blood pressure morning and evening (just after/before sleeping) for a long while after starting.

Here's some stuff that helped me reduce my blood pressure and heart rate in general:
* giving up coffee
* working out
* meditating
* eating healthier (plant-based vegan preferably, but just in general more veggies help)

sarahsweets
09-18-17, 04:07 AM
Sometimes toward the tail end of adderall you can see a spike like that. To me, thats an indication that you may need a different med. When did this happen relative to when you took the adderall?

Riviawolf
09-18-17, 03:30 PM
Well - this was last night actually which would have been day 4. My doctor sent a script for 10mg XR though because I mentioned something. However they didn't seem to say much in regards to my blood pressure other than I shouldn't check it that often. Check it every hour or so.

I guess it went up really because of my gaming at the moment.

As for other side effects.. have any of you ever felt buzzed from it?

Vision isn't focused but it isn't blurry. Tunnel vision.. almost like I drank a few beers. I can't really explain it easily. It's almost like I drank a few beers and took my glasses off - but whatever I'm looking at is focused but a little..refracted with the light.